# SDR AALA202103059019

- Difficulty date: February 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 17,205 hours, 6,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN SHEAR PLATE AT S23L BETWEEN FR69 AND FR60. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001, 51-42-11-801, AND DWG #D53474180.
